# SDR CA951209103

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7120 · Engine Mount Section
- Part: Diffuser Housing
- Part number: 111023008
- Condition: Cracked
- Location: Bleed Pan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON DAILY INSPECTION IT WAS FOUND THAT THE PAN HAD CRACKED AROUND THE INSERT.
